Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


colesterol-HIV
May 26, 2008

hola. Soy HIV+ aun no estoy tomando medicinas. Pero tengo problemas de colesterol elevado y tambien hipotiroidosmo. Como se relacionan estos tres temas con el HIV? Tambien sufro de hemorroides. Tengo 36 anos

Response from Dr. Natterstad

Hola,

¿Tres temas? "Problemas de colesterol elevado y también hipotiroidismo." Cuento solamente dos. Tal vez las hemorroides sean el tercer problema.

Estos dos (o tres) temas no se relacionan importantemente con el VIH. De hecho, en cuanto al colesterol, las personas seropositivas que no están tomando antirretrovirales suelen tener niveles bajos de colesterol. Son los fármacos antirretrovirales, algunos más que otros, que se asocian con colesterol elevado.

Dr. Steve


Previous
NIVEL DE DEFENSAS SANAS?
Next
¿Qué coctel tomar?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement